MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1089/thy.2012.0378

Медицинская библиотека · Thyroid : official journal of the American Thyroid Association · 2013

Inappropriate elevation of serum thyrotropin levels in patients treated with axitinib.

Ohba Kenji, Takayama Tatsuya, Matsunaga Hideyuki, Matsushita Akio, Sasaki Shigekazu, Oki Yutaka, Ozono Seiichiro, Nakamura Hirotoshi

СтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

BACKGROUND

Although anticancer treatment with the tyrosine kinase inhibitor (TKI) axitinib frequently causes thyroid dysfunction, the associated mechanism and clinical features have not been elucidated.

METHODS

Six patients were treated with axitinib for metastatic renal cell carcinoma at the Hamamatsu University School of Medicine between 2008 and 2010. We reviewed their thyroid function results and compared them to those of patients treated with two other TKIs, sunitinib or sorafenib, and to those of subjects with normal hypothalamic-pituitary-thyroid (HPT) function.

RESULTS

Axitinib-induced thyroid dysfunction was observed in all patients, and two patterns were observed: increased serum thyrotropin (TSH) levels within one month after administration occurred in five patients and transient thyrotoxicosis due to destructive thyroiditis occurred in five patients within 7 months of treatment. Four patients exhibited both. When the relationship between the serum TSH and thyroid hormones was evaluated using plots of TSH versus both free thyroxine and free triiodothyronine, four patients showed an inappropriate elevation of serum TSH during administration of axitinib. Their values apparently shifted against the regression line compared to data from patients with a normal HPT function. A similar tendency, though weaker, was observed in some patients treated with sunitinib or sorafenib.

CONCLUSION

This is the first study to report an inappropriate elevation of serum TSH levels in patients treated with axitinib.

Для цитирования: Ohba Kenji, Takayama Tatsuya, Matsunaga Hideyuki, Matsushita Akio, Sasaki Shigekazu, Oki Yutaka, Ozono Seiichiro, Nakamura Hirotoshi. Inappropriate elevation of serum thyrotropin levels in patients treated with axitinib.. Thyroid : official journal of the American Thyroid Association. 2013. DOI: 10.1089/thy.2012.0378.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.